Library Header Image
LSE Research Online LSE Library Services

Single-index volatility models and estimation

Xia, Yingcun, Tong, Howell and Li, W. K. (2002) Single-index volatility models and estimation. Statistica Sinica, 12 (3). pp. 785-799. ISSN 1017-0405

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 2002 Statistica Sinica
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 30 Oct 2008 16:43
Last Modified: 20 May 2021 00:42

Actions (login required)

View Item View Item